Weighted LPL^P-Estimates for Pseudo-Differential Operators with Non-Regular Symbols

  • Jürgen Marschall

    Universität der Bundeswehr München, Neubiberg, Germany

Abstract

Estimates for pseudo-differential operators with non-regular double symbols a(x,y,ξ)a(x,y,\xi) are proved in weighted LpL^p- and Sobolev spaces. The results presented here are generalizations of those by C. Bourdaud [4].

Cite this article

Jürgen Marschall, Weighted LPL^P-Estimates for Pseudo-Differential Operators with Non-Regular Symbols. Z. Anal. Anwend. 10 (1991), no. 4, pp. 493–501

DOI 10.4171/ZAA/470